Ask an expert
Question

24 Jun 2010

Periods and pills
I am 23years old and a mother of 2 girls. Well with my first one i didn''t have a problem but with my second everythings seems to be going wrong. I gave birth birth to her via c-section and i breast fed for 5months, well she is a sweet child. Last year October i went for a depo in the public clinic that took about 3months then December i started the pill ysham if i am not wrong with the spelling. Then February i stopped taking them. Ever since i left the pills. I have being on my periods and blood discharge. I don''t know what is happening. So last month i went back to my pills again hoping i will be normal, but again the periods havn''t yet stopped.

What must i do, i can''t afford to stay wet all the time. Please help me. Please someone get back to me.
Answer 385 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You should see a gynaecologist for a full assessment. This is not normal.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.